Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 61, NWS Tulsa, OK

May 1, 2013Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 1, 2013, 8:02 PM CDT for Osage County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2013, 8:02 PM CDT (01:02 UTC)
Expired
May 1, 2013, 8:30 PM CDT
In force
28 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Osage County, OK

The radar

The Tulsa radar (KINX), 118 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WUUS54 KTSA 020102
SVRTSA
OKC113-020130-
/O.NEW.KTSA.SV.W.0061.130502T0102Z-130502T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT WED MAY 1 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 830 PM CDT

* AT 800 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
  OF SHIDLER...MOVING NORTH AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SHIDLER
  AND FORAKER.

LAT...LON 3690 9667 3687 9644 3671 9657 3673 9667
TIME...MOT...LOC 0102Z 197DEG 13KT 3676 9661

$$

LACY
2 follow-up statements
340 
WWUS54 KTSA 020115
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT WED MAY 1 2013

OKC113-020130-
/O.CON.KTSA.SV.W.0061.000000T0000Z-130502T0130Z/
OSAGE OK-
815 PM CDT WED MAY 1 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHERN OSAGE COUNTY...

AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
FORAKER...MOVING NORTH AT 15 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORAKER.

A WEAKENING TREND HAS BEEN OBSERVED OVER THE PAST 5 TO 10 MINUTES.

LAT...LON 3676 9663 3689 9662 3687 9644 3674 9654
TIME...MOT...LOC 0115Z 197DEG 13KT 3679 9655

$$

LACY
547 
WWUS54 KTSA 020123
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 PM CDT WED MAY 1 2013

OKC113-020133-
/O.EXP.KTSA.SV.W.0061.000000T0000Z-130502T0130Z/
OSAGE OK-
823 PM CDT WED MAY 1 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OSAGE COUNTY EXPIRES
AT 830 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3676 9663 3689 9662 3687 9644 3674 9654
TIME...MOT...LOC 0123Z 197DEG 13KT 3682 9654

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:25 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 1, 6:25 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
625 PM CDT WED MAY 1 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS WILL PREVAIL FOR THE EARLY PORTION OF THE TAF
PERIOD. A STRONG COLD FRONT WILL SWEEP ACROSS THE AREA TONIGHT
WITH MVFR AND IFR CIGS BEHIND THE FRONT. SCATTERED SHOWERS AND
PERHAPS AN ISOLATED THUNDERSTORM WILL ALSO OCCUR BEHIND THE
FRONT...BUT THE CHANCE OF THUNDER IS TOO LOW TO INCLUDE AT THIS
TIME. GUSTY NW WINDS WILL PERSIST ONCE THE FRONT PASSES. AREAL
COVERAGE OF RAIN WILL INCREASE WITH TIME FROM WEST TO
EAST...HOWEVER,,,THE HIGHEST RAINFALL COVERAGE IS EXPECTED TO
REMAIN ACROSS ERN OK FOR MOST OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT WED MAY 1 2013/

DISCUSSION...
FOLKS...ENJOY THE REST OF TODAY BECAUSE ITS ABOUT TO GO SOUTH
IN A BIG HURRY. UNSEASONABLY STRONG COLD FRONT WHICH HAS BEEN
SHOWN IN LAST SEVERAL MODEL RUNS IS MOVING THROUGH WESTERN OK
THIS AFTERNOON WITH TEMPS FALLING IN LOW-MID 40S WITHIN SHORT TIME
OF FROPA. MOISTURE RETURN AHEAD OF THE FRONT HAS BEEN SUPPRESSED
FAIRLY WELL BY SUMMER LIKE LOW ALONG GULF COAST. THIS LOW HAS
MOVED FAR ENOUGH NORTH TO INFLUENCE WESTERN ARKANSAS WITH ISOLATED
AFTERNOON STORMS OVER HIGHER TERRAIN. NOT MUCH ALONG THE FRONT
YET BUT A FEW STORMS HAVE DEVELOPED OVER SW OK.

CAPPED ATMOSPHERE AND UPPER AIR SUPPORT LAGGING WELL BEHIND THE
FRONT WILL KEEP CHANCE OF SEVERE STORMS ALONG THE FRONT MINIMAL
THROUGH THE EVENING...PLUS ANY STORM THAT CAN GET GOING IN THE
WARM AIR WILL BE UNDERCUT QUICK. THE MAIN MESSAGE WITH THIS SYSTEM
IS THE MUCH COLDER TEMPERATURES...AND THE ALMOST UNTHINKABLE
CHANCE OF WINTER PRECIP BY THURSDAY NIGHT AND EARLY FRIDAY OVER
NORTHERN AREAS. MODELS REMAIN DIVERGENT WITH THE STRENGTH AND
TRACK OF UPPER LEVEL LOW...GFS FARTHER SOUTH AND OVERALL SCARIEST
IN TERMS OF SNOW POTENTIAL...NAM COLDEST BUT FASTER. UK/ECMWF ARE
THE MOST REASONABLE LOOKING AT THIS POINT AND HAVE BEEN FOLLOWED...
WITH A NOD TO THE LOCAL WRF FOR TEMP TRENDS ALONG AND WEST OF THE
FRONT TONIGHT.

PRECIP SHOULD BEGIN TO INCREASE LATER THURSDAY AND THU NIGHT AS
THE UPPER SYSTEM MOVES CLOSER...AND THIS AFFORDS US OUR SHOT AT
SNOW. GIVEN THE TIME OF YEAR...IT WILL TAKE A BURST OF HEAVY
SNOWFALL OVER A LONG ENOUGH PERIOD TO ACCUMULATE SNOW AS SFC TEMPS
LIKELY TO REMAIN JUST ABOVE FREEZING. STILL...IT WILL ONLY TAKE A
SMALL AMOUNT TO CAUSE SERIOUS ISSUES IN TERMS OF ACCUMULATING ON
TREES WITH LEAVES. CONFIDENCE NOT HIGH ENOUGH FOR ADVISORY AS A
DEGREE OR TWO WILL MAKE ALL THE DIFFERENCE...BUT A STRONGLY WORDED
SPS WILL BE ISSUED DUE MAINLY TO THE UNPRECEDENTED NATURE OF THIS
EVENT.

OVERALL TREND WILL BE FOR PRECIP TO DIMINISH DURING THE DAY FRIDAY
WITH RECORD LOW MAXES LIKELY AS TEMPS STRUGGLE TO REACH 50 DEGREES
IN AREAS WHERE PRECIP LINGERS LONG ENOUGH. COULD SEE A BIT OF WRAP
AROUND PRECIP MIX WITH SNOW OVER NW ARKANSAS FRIDAY NIGHT.
FREEZING TEMPS POSSIBLE THU NIGHT IN NE OK AND NW AR FRI NIGHT...
FREEZE WATCH ISSUED FOR NE OK THU NIGHT AND ONE MAY END UP BEING
NEEDED FOR NW ARKANSAS FRI NIGHT.

BEYOND THAT A RETURN TO MORE NORMAL SPRING WEATHER SHOULD OCCUR
WITH TEMPS CLOSER TO NORMAL BY EARLY NEXT WEEK. ANOTHER SYSTEM
COULD BRING SHOWERS AND THUNDERSTORMS TUE/WED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WATCH FROM 1 AM FRIDAY TO 10 AM FRIDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066.

AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...23
Hazardous weather outlook, May 1, 5:52 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT WED MAY 1 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
528 PM CDT WED MAY 1 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...NIL.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...WEST OF HIGHWAY 75.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...

AN ISOLATED PULSE SEVERE STORM IS POSSIBLE MAINLY WEST OF HIGHWAY
75 THIS AFTERNOON. MARGINALLY SEVERE HAIL AND WIND ARE THE MAIN
HAZARDS. A FEW THUNDERSTORMS ARE POSSIBLE ALONG OR BEHIND THE COLD
FRONT AS IT SURGES SOUTHEAST ACROSS EASTERN OKLAHOMA THIS EVENING
AND OVERNIGHT. AN ISOLATED MARGINALLY SEVERE HAIL/WIND STORM IS
POSSIBLE MAINLY ALONG AND WEST OF HIGHWAY 75.

STRONG NORTH WINDS...WITH GUSTS MEETING OR EXCEEDING 30 MPH...IS
EXPECTED BEHIND THE COLD FRONT. WINDS THIS AFTERNOON AHEAD OF THE
FRONT MAY REACH 25 MPH AT TIMES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...WINTER WEATHER POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

AN ISOLATED POST-FRONTAL THUNDERSTORM IS FORECAST OVER NORTHWEST
ARKANSAS...LATE THURSDAY NIGHT INTO FRIDAY MORNING. SEVERE WEATHER
IS NOT EXPECTED.

AN UNSEASONABLY STRONG COLD FRONT...CURRENTLY LOCATED FROM NORTH-
CENTRAL TO SOUTHWEST OKLAHOMA WILL SWEEP SOUTHEAST ACROSS THE
REGION TONIGHT INTO THURSDAY MORNING. MUCH COLDER AIR WILL FILTER
INTO THE REGION BEHIND THE FRONT...WITH TEMPERATURES FALLING BACK
INTO THE 40S AND EVEN 30S BY THE END OF THE DAY THURSDAY IN SOME
AREAS. THE MAIN UPPER TROUGH WILL LAG BEHIND THE ADVANCING
FRONT...WHICH WILL PROVIDE LIFT TO PRODUCE PRECIPITATION BACK IN
THE COLD AIR BEHIND THE FRONT. THE LATEST DATA SUGGESTS THAT NEAR
SURFACE TEMPS WILL GET COLD ENOUGH TO ALLOW FOR THE PRECIP TO MIX
WITH OR CHANGE OVER TO SNOW IN NORTHEAST OKLAHOMA BY LATE IN THE
DAY ON THURSDAY AND POSSIBLY EVEN INTO NORTHWEST ARKANSAS BY LATE
THURSDAY NIGHT. IF THIS CHANGE OVER DOES INDEED OCCUR...THE SNOW
COULD BE HEAVY AT TIMES THURSDAY NIGHT INTO FRIDAY MORNING WITH
SOME LIGHT ACCUMULATION OF UP TO AN INCH POSSIBLE MAINLY ON GRASSY
OR ELEVATED SURFACES NORTH OF HIGHWAY 412. ANOTHER CONCERN IS THAT
SNOW COULD ACCUMULATE ON FULLY LEAFED TREES...WHICH...COMBINED
WITH THE STRONG NORTH WINDS BEHIND THE FRONT...COULD CAUSE LIMBS
TO BREAK. THIS IN TURN COULD LEAD TO POWER OUTAGES WHERE THE SNOW
IS THE HEAVIEST. ROADWAYS WILL LIKELY REMAIN WET DUE TO THE WARM
ROAD TEMPERATURES...BUT COULD TEMPORARILY BECOME SLUSHY IF THE
SNOW FALLS HEAVY ENOUGH.

ANOTHER STORM SYSTEM IS EXPECTED TO BRING A CHANCE FOR
THUNDERSTORMS TUESDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

POWER COMPANIES NEED TO BE AWARE OF THE POTENTIAL FOR SOME
OUTAGES DUE TO BREAKING TREE LIMBS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, May 1, 4:26 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT WED MAY 1 2013

OKZ054>063-021000-
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY
426 PM CDT WED MAY 1 2013

...AN UNPRECEDENTED LATE SEASON SNOWFALL IS FORECAST FOR
NORTHEAST OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS LATE THURSDAY
INTO FRIDAY...

AN UNSEASONABLY STRONG COLD FRONT...CURRENTLY LOCATED FROM NORTH-
CENTRAL TO SOUTHWEST OKLAHOMA WILL SWEEP SOUTHEAST ACROSS THE
REGION TONIGHT INTO THURSDAY MORNING. MUCH COLDER AIR WILL FILTER
INTO THE REGION BEHIND THE FRONT...WITH TEMPERATURES FALLING BACK
INTO THE 40S AND EVEN 30S BY THE END OF THE DAY THURSDAY IN SOME
AREAS. THE MAIN UPPER TROUGH WILL LAG BEHIND THE ADVANCING
FRONT...WHICH WILL PROVIDE LIFT TO PRODUCE PRECIPITATION BACK IN
THE COLD AIR BEHIND THE FRONT. THE LATEST DATA SUGGESTS THAT NEAR
SURFACE TEMPS WILL GET COLD ENOUGH TO ALLOW FOR THE PRECIP TO MIX
WITH OR CHANGE OVER TO SNOW IN NORTHEAST OKLAHOMA BY LATE IN THE
DAY ON THURSDAY AND POSSIBLY EVEN INTO NORTHWEST ARKANSAS BY LATE
THURSDAY NIGHT. IF THIS CHANGE OVER DOES INDEED OCCUR...THE SNOW
COULD BE HEAVY AT TIMES THURSDAY NIGHT INTO FRIDAY MORNING WITH
SOME LIGHT ACCUMULATION OF UP TO AN INCH POSSIBLE MAINLY ON GRASSY
OR ELEVATED SURFACES NORTH OF HIGHWAY 412. ANOTHER CONCERN IS THAT
SNOW COULD ACCUMULATE ON FULLY LEAFED TREES...WHICH...COMBINED
WITH THE STRONG NORTH WINDS BEHIND THE FRONT...COULD CAUSE LIMBS
TO BREAK. THIS IN TURN COULD LEAD TO POWER OUTAGES WHERE THE SNOW
IS THE HEAVIEST. ROADWAYS WILL LIKELY REMAIN WET DUE TO THE WARM
ROAD TEMPERATURES...BUT COULD TEMPORARILY BECOME SLUSHY IF THE
SNOW FALLS HEAVY ENOUGH.

STAY TUNED TO THE LATEST FORECASTS AND STATEMENTS AS THIS
EXTREMELY RARE EVENT UNFOLDS.

LACY
Special weather statement, May 1, 6:59 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT WED MAY 1 2013

OKZ054-020030-
OSAGE OK-
659 PM CDT WED MAY 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF FAIRFAX...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3667 9675 3661 9643 3640 9652 3642 9662
      3643 9664 3642 9666 3643 9670
TIME...MOT...LOC 0000Z 182DEG 12KT 3650 9663

LACY
Special weather statement, May 1, 7:20 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 PM CDT WED MAY 1 2013

OKZ059-020045-
PAWNEE OK-
720 PM CDT WED MAY 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     PAWNEE

AT 720 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
MARAMEC...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HALLETT...MARAMEC...BLACKBURN AND
SKEDEE.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.

LAT...LON 3641 9661 3638 9660 3637 9658 3640 9655
      3640 9652 3636 9652 3634 9657 3631 9657
      3629 9654 3617 9659 3617 9675 3643 9682
TIME...MOT...LOC 0020Z 183DEG 12KT 3622 9669

LACY
Special weather statement, May 1, 7:43 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT WED MAY 1 2013

OKZ054-020115-
OSAGE OK-
743 PM CDT WED MAY 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 744 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
BURBANK...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...BURBANK...WEBB CITY AND
FORAKER.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.

LAT...LON 3689 9674 3687 9646 3658 9652 3660 9674
TIME...MOT...LOC 0044Z 185DEG 10KT 3668 9662
Special weather statement, May 1, 7:45 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT WED MAY 1 2013

OKZ054-059-020115-
OSAGE OK-PAWNEE OK-
745 PM CDT WED MAY 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 744 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
RALSTON...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL AND
WIND GUSTS TO 40 MPH.

LAT...LON 3668 9692 3666 9667 3646 9675 3647 9689
TIME...MOT...LOC 0044Z 185DEG 10KT 3652 9682

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:20 PM CDTSpecial Weather StatementTSAPawnee25 min
May 1, 7:43 PM CDTSpecial Weather StatementTSAOsage32 min
May 1, 7:45 PM CDTSpecial Weather StatementTSAPawnee30 min
May 2, 3:58 PM CDTWinter Weather AdvisoryTSADelaware, Ottawa17 hr
May 2, 4:03 PM CDTFreeze WarningTSACreek, Nowata, Okfuskee, Okmulgee, Pawnee, Rogers and 2 more15 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.